# SDR CA060822006

- Difficulty date: August 22, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Beech E-90
- Aircraft time: 22,177 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 504200285758
- Condition: Cracked
- Location: Bs 176
- Part time: 22,986 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT SIDE OF FUSELAGE, DISCOVERED 4 LOOSE RIVETS AT FS 176.5. MAINTENANCE DEPT REMOVED INTERIOR TO INVESTIGATE DEFECT.  IT WAS DISCOVERED THAT FRAME MEMBER P/N  50-420028-57 WAS CRACKED IN SEVEN SPOTS.  MAINTENANCE DECIDED TO INVESTIGATE THE RIGHT HAND OF FUSELAGE EVEN THOUGH NO INDICATION FROM OUTSIDE OF AIRCRAFT.  ONLY THREE CRACKS WERE DISCOVERED THERE TO FRAME P/N  50-420028-58.  TOTAL CYCLES SINCE LAST DETAILED FUSELAGE INSPECTION OF THESE AREAS IN 1859.  REPETITIVE EVERY 3000 CYCLES.  NO PREVIOUS DAMAGE NOTED. (TC NR 20060822006)
